# SDR UPS203080

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Corrosion
- Location: Fs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON THE CENTER WING TANK UPPER SPAR CHORD AT STATION 870 AND LBL 37 TO 40.  MAINTENANCE FABRICATED AND INSTALLED REPAIR PER SRM 51-10-7, 51-30-2 AND 51-10-2.
